Alert archive / Tennessee / Freeze Warnings in 2016

Freeze Warning 1, NWS Nashville, TN

March 20, 201638 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Mar 20, 2016, 3:35 AM CDT for 38 counties in Tennessee. It took effect at Mar 21, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2016, 3:35 AM CDT (08:35 UTC)
In effect from
Mar 21, 2016, 1:00 AM CDT
Expired
Mar 21, 2016, 9:00 AM CDT
In force
8 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

739 
WWUS74 KOHX 200835
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
335 AM CDT SUN MAR 20 2016

...FREEZING TEMPERATURES AND FROST LIKELY LATE TONIGHT INTO EARLY
MONDAY MORNING...

.COLDER AIR WILL CONTINUE TO MOVE INTO MIDDLE TENNESSEE TODAY AND
TONIGHT. SKIES WILL BECOME CLEAR LATE TONIGHT AS WINDS DECREASE.
THIS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER
30S...WITH AREAS OF FROST.

TNZ005>011-023>034-056>066-075-077>080-093>095-202100-
/O.UPG.KOHX.FZ.A.0001.160321T0600Z-160321T1400Z/
/O.NEW.KOHX.FZ.W.0001.160321T0600Z-160321T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
335 AM CDT SUN MAR 20 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...27 TO 32 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM SPELL...FROST AND FREEZING 
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

13
3 follow-up statements
920 
WWUS74 KOHX 202007
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
307 PM CDT SUN MAR 20 2016

...FREEZING TEMPERATURES AND FROST LIKELY LATE TONIGHT INTO EARLY
MONDAY MORNING...

.COLDER AIR WILL CONTINUE TO MOVE INTO MIDDLE TENNESSEE TONIGHT.
SKIES WILL BECOME CLEAR LATE TONIGHT AS WINDS DECREASE. THIS WILL
ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S...WITH
AREAS OF FROST.

TNZ005>011-023>034-056>066-075-077>080-093>095-210500-
/O.CON.KOHX.FZ.W.0001.160321T0600Z-160321T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
307 PM CDT SUN MAR 20 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

* TEMPERATURES...27 TO 32 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM SPELL...FROST AND FREEZING 
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

ADDITIONALLY...IT WILL BE QUITE COLD AGAIN TUESDAY MORNING WITH
LOW TEMPERATURES IN THE MID 30S. THEREFORE...FROST IS POSSIBLE FOR
MANY LOW LYING AREAS...PARTICULARLY ALONG THE CUMBERLAND PLATEAU.
YOU MAY WANT TO TAKE PRECAUTIONARY ACTIONS ONCE AGAIN TO PROTECT
ANY OUTDOOR TENDER VEGETATION. 

&&

$$

21
867 
WWUS74 KOHX 210146
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CDT SUN MAR 20 2016

...A LIGHT FREEZE LIKELY ACROSS MUCH OF THE MID STATE TONIGHT...

.COLDER AIR WILL CONTINUE TO MOVE INTO MIDDLE TENNESSEE TONIGHT
WITH SKIES BECOMING PARTLY CLOUDY AND WINDS DECREASING. THIS WILL
ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S WITH
AREAS OF FROST DEVELOPING. 

ANOTHER ROUND OF FROST OR A LIGHT FREEZE IS POSSIBLE MONDAY
NIGHT...ESPECIALLY IN PARTS OF THE UPPER CUMBERLAND.

TNZ005>011-023>034-056>066-075-077>080-093>095-211400-
/O.CON.KOHX.FZ.W.0001.160321T0600Z-160321T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
846 PM CDT SUN MAR 20 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

* TEMPERATURES...28 TO 32 DEGREES.

* IMPACTS...GIVEN RECENT WARM TEMPERATURES AND MANY PLANTS IN
  BLOOM...ANY FROST OR BELOW FREEZING TEMPERATURES COULD DAMAGE
  SENSITIVE VEGETATION THAT IS NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SHAMBURGER
921 
WWUS74 KOHX 210809
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
309 AM CDT MON MAR 21 2016

...FREEZE WARNING EARLY THIS MORNING FOR THE MID STATE...
...AREAS OF FROST AND SOME FREEZING TEMPERATURES LATE TONIGHT
INTO TUESDAY MORNING...

.CHILLY HIGH PRESSURE MOVING INTO THE REGION WILL BRING
TEMPERATURES IN THE UPPER 20S TO LOWER 30S EARLY THIS MORNING. 
A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM.

TONIGHT WILL BE QUITE CHILLY AGAIN WITH FREEZING TEMPERATURES FOR
SOME AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. FARTHER
WEST...INCLUDING NASHVILLE...TEMPERATURES ARE EXPECTED TO REMAIN
MOSTLY ABOVE FREEZING...BUT FROST IS LIKELY.

TNZ011-032>034-063>066-077>080-211500-
/O.NEW.KOHX.FZ.W.0002.160322T0500Z-160322T1400Z/
/O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
309 AM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY. 

* TEMPERATURES...28 TO 32 DEGREES THIS MORNING...AND AGAIN LATE
  TONIGHT INTO TUESDAY MORNING...MAINLY LOW LYING AREAS. 

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ007>010-025>031-056>062-075-093>095-211500-
/O.NEW.KOHX.FR.Y.0001.160322T0500Z-160322T1400Z/
/O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/
ROBERTSON-SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON-
TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE...
CELINA...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...
CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...
LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO...
LAWRENCEBURG...PULASKI
309 AM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY. 

* TEMPERATURES...28 TO 32 DEGREES IN LOW LYING AREAS THIS MORNING.
  FOR TONIGHT INTO TUESDAY MORNING...TEMPERATURES WILL BE IN THE
  33 TO 36 RANGE...WITH FROST EXPECTED.

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$

TNZ005-006-023-024-211400-
/O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...WAVERLY
309 AM CDT MON MAR 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...28 TO 32 DEGREES IN LOW LYING AREAS.

* IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING
  TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

13

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Mar 20, 3:34 AM CDT, 1 minute earlier.

Area forecast discussion, Mar 20, 3:34 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
334 AM CDT SUN MAR 20 2016

.DISCUSSION...MAIN FORECAST CONCERNS INCLUDE SHOWERS TODAY...A
FEW THUNDERSTORMS WITH SOME SMALL HAIL...AND FREEZING TEMPERATURES
TONIGHT.

EARLY THIS SUNDAY MORNING...SCATTERED LIGHT SHOWERS WERE OCCURRING
BETWEEN I 65 AND THE PLATEAU. SKIES WERE VARIABLY CLOUDY ACROSS
MID TN WITH TEMPERATURES IN THE UPPER 30S TO LOWER 40S. NORTHWEST
WINDS CONTINUED TO BRING CHILLY AIR INTO THE REGION.

THE MAIN WX FEATURE FOR TODAY IS AN UPPER LEVEL LOW PRESSURE OVER
THE MID MS VALLEY...THAT WILL SPIN DOWN ACROSS MID TN THIS
AFTERNOON AND EARLY EVENING. SKIES WILL CONTINUE TO BE VARIABLY
CLOUDY THIS MORNING...WITH LIGHT SHOWERS MAINLY EAST OF NASHVILLE.
TEMPERATURES ARE ALREADY COLD ENOUGH ALOFT THAT A STRAY SNOWFLAKE
COULD FALL ACROSS THE UPPER CUMBERLAND REGION EARLY THIS MORNING.

AS THE UPPER LEVEL LOW PRESSURE SYSTEM MOVES CLOSER AROUND
MIDDAY...CLOUDS AND SHOWERS WILL BEGIN TO INCREASE...ESPECIALLY
ACROSS THE NORTH HALF OF THE AREA. THROUGH THE AFTERNOON...VERY
COLD AIR ALOFT WITH THE UPPER LEVEL LOW WILL CREATE STEEP MID
LEVEL LAPSE RATES....WITH TOTAL TOTALS EXCEEDING 55. SOME THUNDER
IS LIKELY...WITH EPISODES OF SMALL HAIL...ESPECIALLY NORTH HALF
AND PLATEAU. OTHERWISE...HIGHS TODAY WILL BE AT LEAST 10 DEGREES
COOLER THAN NORMAL...IN THE 45 TO 50 DEGREE RANGE.

SCATTERED RAIN SHOWERS WILL TAPER OFF WEST TO EAST IN THE EARLY
EVENING (6PM TO 9PM). THE UPPER CUMBERLAND WILL HAVE A FEW
SNOWFLAKES MIXED WITH THE RAIN DURING THIS TIME. NO ACCUMULATIONS
ARE EXPECTED. BY MIDNIGHT...SKIES WILL BE CLEARING WEST TO
EAST...AND WINDS WILL BE DECREASING. THIS WILL SET THE STAGE FOR
FROST AND FREEZING TEMPERATURES LATE TONIGHT...ESPECIALLY FOR LOW
LYING AREAS. A FREEZE WARNING WILL BE ISSUED.

DRY WX WITH PARTLY TO MOSTLY SKIES EXPECTED MONDAY. TEMPERATURES
WILL RECOVER WELL INTO THE 50S. MONDAY NIGHT WILL BE ON THE
CHILLY SIDE AGAIN...WITH SOME PATCHES OF FROST POSSIBLE.

A NICE WARMUP IS EXPECTED FOR TUESDAY AND WEDNESDAY AS UPPER
LEVEL WINDS BECOME ZONAL...THEN SOUTHWESTERLY. HIGHS WILL CLIMB
WELL INTO THE 60S AND MAYBE SOME LOWER 70S.

THE SOUTHWEST FLOW ALOFT WILL ALSO BRING INCREASING
MOISTURE...SETTING THE STAGE FOR SHOWERS AND THUNDERSTORMS BY
THURSDAY AS THE NEXT COLD FRONT APPROACHES. LATEST MODELS SHOW A
QUICK PASSAGE OF THE FRONT...FOLLOWED BY DRY WX FRIDAY. SHOWERS
MAY START TO CREEP BACK INTO THE AREA FOR SATURDAY.

&&

.AVIATION...
06Z TAF DISCUSSION.

UPPER TROUGH SINKING SOUTH BOUND FROM MID WEST WILL BRING LIGHT
RAIN SPRINKLES SOUTHWARD DOWN INTERSTATE 65 NEXT FEW HOURS THEN
GRADUALLY MOVE EAST TOWARD PLATEAU. COLD UPPER LOW WILL WORK DOWN
INTO MID STATE DURING THE DAY SUNDAY. MID LEVEL LAPSE RATES AND
VERTICAL VELOCITIES STRONG ENOUGH TO SUPPORT A FEW TSTORMS MAINLY
NORTHEASTERN AREAS OF MID STATE AND IN THE UPPER CUMBERLAND. COULD
BE A FEW HAILERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      49  33  55  36  67 /  60  20   0   0   0
CLARKSVILLE    47  31  54  36  66 /  60  20   0   0   0
CROSSVILLE     45  28  48  33  62 /  70  30   0   0   0
COLUMBIA       49  31  55  35  66 /  40  20   0   0   0
LAWRENCEBURG   50  31  55  35  66 /  40  20   0   0   0
WAVERLY        49  31  55  37  67 /  50  20   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR BEDFORD-CANNON-
CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON-
FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LAWRENCE-
LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT-
PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN
BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON.

&&

SHORT TERM/AVIATION........19
LONG TERM..................13
Hazardous weather outlook, Mar 20, 2:06 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
206 AM CDT SUN MAR 20 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-211015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
206 AM CDT SUN MAR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT LATE TONIGHT...BEGINNING AT 1 AM
CDT. YOU SHOULD CONSIDER COVERING OR BRINGING TENDER VEGETATION
INDOORS TO PREVENT DAMAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FREEZE WARNING CONTINUES UNTIL 9 AM MONDAY MORNING.
ADDITIONALLY...IT WILL BE QUITE COLD AGAIN TUESDAY MORNING. IN
FACT...WITH LOW TEMPERATURES IN THE MID 30S BY TUESDAY
MORNING...FROST IS LIKELY FOR MANY LOW LYING AREAS...PARTICULARLY
ALONG THE CUMBERLAND PLATEAU. YOU MAY WANT TO TAKE PRECAUTIONARY
ACTIONS ONCE AGAIN TO PROTECT ANY OUTDOOR TENDER VEGETATION. AFTER
THAT, NO HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

21

Nearby

Freeze Warnings in Tennessee, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.